MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1QQ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-45 lead, implanted: (b)(6) 2018.This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced pain at implant site.The patient was brought in for a hematoma evacuation.The physician made a separate small distal incision and drained the hematoma.The device remains in use.No further patient complications have been reported as a result of this event.

Brand Name
COMPIA MRI QUAD CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7643038
Report Number3004209178-2018-14488
Device Sequence Number11371347
Product Code NIK
UDI-Device Identifier00643169929715
UDI-Public00643169929715
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberDTMC1QQ
Device Catalogue NumberDTMC1QQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0962-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
439878 LEAD, 6935M55 LEAD,
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR